# SDR COMA0160776

- Difficulty date: October 2, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 17,721 hours, 71,185 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 601R930303
- Part serial: NA
- Condition: Faulty
- Location: Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT #5697. DURING CLIMB OUT OF CVG RECEIVED A FLAP CAUTION MESSAGE, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD WITH FLAPS OSCILLATING BETWEEN 2 AND 5 ABOVE SELECTED POSITION.REPLACED THE FLAP POSITION TRANSMITTER.
